MAUDE Adverse Event Report: SPECTRANETICS CORPORATION LLD E LEAD LOCKING DEVICE; STYLET, CATHETER

SPECTRANETICS CORPORATION LLD E LEAD LOCKING DEVICE; STYLET, CATHETER
Model Number 518-039
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Pericardial Effusion (3271)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.H3) the lld e was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the lld device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a left ventricular (lv), right atrial (ra), and right ventricular (rv) lead due to non-function.Spectranetics lld e lead locking devices (lld es) were inserted into each lead to provide traction.Beginning with a spectranetics 14f glidelight laser sheath and a spectranetics 16f glidelight laser sheath, the ra and rv lead were removed successfully.Then, switching to the lv lead with the 14f glidelight, progress was made down to the coronary sinus (cs).While pulling traction with the lld e, the lead broke at the innominate vein, and the lld e and proximal end of the lead were removed.An attempt was made to snare; however, during set up, a pericardial effusion was detected.The patient¿s blood pressure dropped, and rescue efforts began, including pericardiocentesis, sternotomy, and bypass.A cs perforation was discovered and repaired, and the decision was made to abandon the distal tip lv lead.The patient survived the procedure.This report captures the lld e providing traction on the lv lead when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.

Brand Name
LLD E LEAD LOCKING DEVICE
Common Device Name
STYLET, CATHETER
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23416125
Report Number3007284006-2025-00228
Device Sequence Number10432276
Product Code DRB
UDI-Device Identifier00813132023058
UDI-Public(01)00813132023058(17)260716(10)FLJ24G12A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model Number518-039
Device Catalogue Number518-039
Device Lot NumberFLJ24G12A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0295 RV PACING LEAD.; BOSTON SCIENTIFIC 4086 RA PACING LEAD.; BOSTON SCIENTIFIC 4592 LV LEAD.; SPECTRANETICS 14F GLIDELIGHT LASER SHEATH.; SPECTRANETICS 16F GLIDELIGHT LASER SHEATH.; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM.; SPECTRANETICS LLD E LEAD LOCKING DEVICES.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age60 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite